IEEE - Institute of Electrical and Electronics Engineers, Inc. - Some properties of maximum length cellular automaton sequences

Proceedings of 1st International Conference on Information Communications and Signal Processing

Author(s): Taejoo Chang ; Min Joon Lee ; Yun Hee Kim ; Iichko Song
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1997
Conference Location: Singapore, Singapore
Conference Date: 12 September 1997
Volume: 2
ISBN (Paper): 0-7803-3676-3
DOI: 10.1109/ICICS.1997.652157
Regular:

In this paper, we consider two dimensional maximum length cellular automaton (CA) sequences, which are an extension of the one dimensional ones. Two dimensional sequences are also equivalent to... View More

Advertisement